# SDR DALA2017012600718

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N362NB
- Make and model: Airbus A319-114
- Aircraft serial: 1982
- Aircraft time: 24,702 hours, 13,317 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU FAULT FWD LEFT DURING SERVICE CHECK, RESET EPSU, CHECKED GOOD
